# SDR R61A20191116266

- Difficulty date: October 31, 2019
- Submitted: November 17, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION FOUND ON INBD SEAT TRACK BTW FR 74-84 RBL 12 AREA. REPLACED SEAT TRACK IAW SRM 51-41-01 AND 51-43-02.***AIRCRAFT REMAINS IN HEAVY CHECK***
